# SDR DALA2021110306780

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 61,097 hours, 8,009 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 UPON LANDING GEAR EXTENSION GREEN SYS RESV LOW AIR STAYED ON FOR ABOUT 1 MIN. EXECUTED GO AROUND. RESOLVED ITSELF AFTER LG UP AND FLAPS 3 TO 2. CORRECTIVE ACTION: FOUND SENSE LINE 5357JM101 CLOGGED. REMOVED AND UNCLOGGED THE LINE. (7970893)
